View Single Post
  #1  
April 21st, 2014, 07:33 AM
KeliRevels's Avatar
KeliRevels KeliRevels is offline
Super Mommy
Join Date: Feb 2014
Location: Small town, rural Wisconsin
Posts: 555
I was prescribed Nitrofurantoin for a bladder infection on Wednesday, I believe. I took it twice a day all the way up until Saturday night. It. Made. Me. SO. Sick. I seriously thought I was allergic! Has anybody else experienced this?

My body has always reacted sensitively to medicine, so I kept taking it thinking I was just adjusting. It was at LEAST twice as bad as MS, which was rough. I felt like I was going down multiple times, I was queasy, and Saturday night I was violently throwing up. I ended up calling my midwife at 1am and going to the ER to get some fluids and Zofran so I could calm my stomach and my midwife told me the 4 days should be good enough as long as I push fluids to kick the infection and I could stop taking it (thank GOD). It was awful.
__________________
Reply With Quote